# SDR SWIA200820438

- Difficulty date: October 30, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 22,336 hours, 31,449 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5446 - BURNING ELECTRICAL ODOR ON FLIGHT DECK.  FOUND GALLEY HOT JUGS ARCING.  REPLACED.
